On cone d.c. optimization and conjugate duality

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    This paper derives first order necessary and sufficient conditions for unconstrained cone d.c. programming problems where the underlined space is partially ordered with respect to a cone. These conditions are given in terms of directional derivatives and subdifferentials of the component functions. Moreover, conjugate duality for cone d.c. optimization is discussed and weak duality theorem is proved in a more general partially ordered linear topological vector space (generalizing the results in [11]).

    Original languageEnglish
    Pages (from-to)521-528
    Number of pages8
    JournalChinese Annals of Mathematics. Series B
    Volume24
    Issue number4
    DOIs
    Publication statusPublished - 2003

    Fingerprint

    D.C. Optimization
    Conjugate Duality
    Cones
    Cone
    DC Programming
    Directional derivative
    Order Conditions
    Topological Vector Space
    Subdifferential
    Duality Theorems
    Vector spaces
    First-order
    Derivatives
    Necessary Conditions
    Sufficient Conditions

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)
    • Applied Mathematics

    Cite this

    @article{a132ac28010145068e19ffdd8d4693e8,
    title = "On cone d.c. optimization and conjugate duality",
    abstract = "This paper derives first order necessary and sufficient conditions for unconstrained cone d.c. programming problems where the underlined space is partially ordered with respect to a cone. These conditions are given in terms of directional derivatives and subdifferentials of the component functions. Moreover, conjugate duality for cone d.c. optimization is discussed and weak duality theorem is proved in a more general partially ordered linear topological vector space (generalizing the results in [11]).",
    author = "M. Semu",
    year = "2003",
    doi = "10.1142/S0252959903000529",
    language = "English",
    volume = "24",
    pages = "521--528",
    journal = "Chinese Annals of Mathematics. Series B",
    issn = "0252-9599",
    publisher = "Springer Verlag",
    number = "4",

    }

    On cone d.c. optimization and conjugate duality. / Semu, M.

    In: Chinese Annals of Mathematics. Series B, Vol. 24, No. 4, 2003, p. 521-528.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On cone d.c. optimization and conjugate duality

    AU - Semu, M.

    PY - 2003

    Y1 - 2003

    N2 - This paper derives first order necessary and sufficient conditions for unconstrained cone d.c. programming problems where the underlined space is partially ordered with respect to a cone. These conditions are given in terms of directional derivatives and subdifferentials of the component functions. Moreover, conjugate duality for cone d.c. optimization is discussed and weak duality theorem is proved in a more general partially ordered linear topological vector space (generalizing the results in [11]).

    AB - This paper derives first order necessary and sufficient conditions for unconstrained cone d.c. programming problems where the underlined space is partially ordered with respect to a cone. These conditions are given in terms of directional derivatives and subdifferentials of the component functions. Moreover, conjugate duality for cone d.c. optimization is discussed and weak duality theorem is proved in a more general partially ordered linear topological vector space (generalizing the results in [11]).

    UR - http://www.scopus.com/inward/record.url?scp=0347020813&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0347020813&partnerID=8YFLogxK

    U2 - 10.1142/S0252959903000529

    DO - 10.1142/S0252959903000529

    M3 - Article

    VL - 24

    SP - 521

    EP - 528

    JO - Chinese Annals of Mathematics. Series B

    JF - Chinese Annals of Mathematics. Series B

    SN - 0252-9599

    IS - 4

    ER -